JournalsprimsVol. 40 , No. 3DOI 10.2977/prims/1145475504

On Twisted Microdifferential Modules I. Non-existence of Twisted Wave Equations

  • Andrea D'Agnolo

    Università di Padova, Italy
  • Pierre Schapira

    Université Pierre et Marie Curie, Paris, France
On Twisted Microdifferential Modules I. Non-existence of Twisted Wave Equations cover

Abstract

Using the notion of subprincipal symbol, we give a necessary condition for the existence of twisted D-modules simple along a smooth involutive submanifold of the cotangent bundle to a complex manifold. As an application, we prove that there are no generalized massless field equations with non-trivial twist on grassmannians, and in particular that the Penrose transform does not extend to the twisted case.